# SDR ASAA0540324

- Difficulty date: June 26, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746141A
- Part serial: 352K
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND LT ELEVATOR LOWER SURFACE DELAMINATED.  REMOVED DAMAGE AND REPAIRED IAW B737-40 SRM 51-70-04.  (M)
